Ganeri, Jonardon: “Objectivity and Proof in a Classical Indian Theory of Number”, Synthese 129 (2001), 413–437

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1007.01011] (2003).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1007.01011]
Article Number
Zbl. 1007.01011
LibreCat-ID

Cite this

Peckhaus V. Ganeri, Jonardon: “Objectivity and Proof in a Classical Indian Theory of Number”, Synthese 129 (2001), 413–437. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 100701011]. 2003.
Peckhaus, V. (2003). Ganeri, Jonardon: “Objectivity and Proof in a Classical Indian Theory of Number”, Synthese 129 (2001), 413–437. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1007.01011].
@article{Peckhaus_2003, title={Ganeri, Jonardon: “Objectivity and Proof in a Classical Indian Theory of Number”, Synthese 129 (2001), 413–437}, number={Zbl. 1007.01011}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1007.01011]}, author={Peckhaus, Volker}, year={2003} }
Peckhaus, Volker. “Ganeri, Jonardon: ‘Objectivity and Proof in a Classical Indian Theory of Number’, Synthese 129 (2001), 413–437.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1007.01011], 2003.
V. Peckhaus, “Ganeri, Jonardon: ‘Objectivity and Proof in a Classical Indian Theory of Number’, Synthese 129 (2001), 413–437,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1007.01011]. 2003.
Peckhaus, Volker. “Ganeri, Jonardon: ‘Objectivity and Proof in a Classical Indian Theory of Number’, Synthese 129 (2001), 413–437.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1007.01011], Zbl. 1007.01011, 2003.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar